Facebook Pixel

The first death after the Pfizer vaccine in Ukraine: what is the connection with the inoculation

First death after the Pfizer vaccine in Ukraine: causes and connection with the vaccine. Photo: pixabay

First death after the Pfizer vaccine in Ukraine: causes and connection with the vaccine. Photo: pixabay

In Vinnytsia region, a 47-year-old man died on July 2 after being inoculated against coronavirus. Vaccination was made with Comirnaty from Pfizer/BioNTech.

Death was recorded a little more than 4 hours after vaccination, according to the Department of Health and Rehabilitation of the Vinnytsia Regional State Administration.

During the first hour after vaccination, the man felt well. But after three and a half hours he was diagnosed with side effects—nausea and loss of consciousness.

According to the preliminary results of the forensic medical examination, it was acute cardiovascular failure against the background of ischemic heart disease that caused the man's death. However, doctors did not register signs of anaphylaxis, shock and thrombosis, and no chronic diseases were indicated in the man's outpatient card.

Investigation into his death continues, and experts are awaiting data from a morpho-histological study. At the same time, the Ministry of Health stressed that the connection between vaccination and death was not established. However, the death was recorded as an "adverse event after immunization," as death occurred within 30 days after vaccination.

Pfizer also responded to the death of the man after being vaccinated. The company stated that it takes the potential side effects of the vaccine seriously. However, it was noted that death after vaccination was not confirmed.

Context. In March 2021, the first death was recorded in Ukraine after inoculation with the AstraZeneca vaccine. During the investigation, it turned out that the death was caused by an acute circulatory disorder.

Later, in the city hospital of Chernivtsi, a pharmacist of a military hospital's pharmacy died 9 days later after being vaccinated with the CoviShield. However, the Ministry of Health said that the death was caused by an acute cerebral stroke.

Comments

Also on topic

All News